# SDR CA951129520

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2140 · Heating System
- Part: Heat Exchanger
- Condition: Strong Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)A VERY NOTICEABLE SMOKE ODOR WAS DETECTED AFTER TAKEOFF. AIRCRAFT RETURNED TO BASE. INVESTIGATION REVEALED PACK #1 PRIMARY HEAT EXCHANGER REPLACED PRIOR TO FLIGHT. SUSPECT PAINT OR SEALANT EMITTING ODOR WHEN FIRST HEATED. BOTH PACKS OPERATED, NO ODOR DETECTED.
